中国综合性科技类核心期刊(北大核心)

中国科学引文数据库来源期刊(CSCD)

美国《化学文摘》(CA)收录

美国《数学评论》(MR)收录

俄罗斯《文摘杂志》收录

留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

{${\bm t}$-${\bm P}$-${\mathcal{\bm K}}$-等价的隐函数定理与余维估计

许静波 陈亮 孙伟志

许静波, 陈亮, 孙伟志. {${\bm t}$-${\bm P}$-${\mathcal{\bm K}}$-等价的隐函数定理与余维估计[J]. 华东师范大学学报(自然科学版), 2013, (3): 169-175.
引用本文: 许静波, 陈亮, 孙伟志. {${\bm t}$-${\bm P}$-${\mathcal{\bm K}}$-等价的隐函数定理与余维估计[J]. 华东师范大学学报(自然科学版), 2013, (3): 169-175.
XU Jing-bo, CHEN Liang, SUN Wei-zhi. Implicit function theorem and codimension estimation relative to ${\bm t}$-${\bm P}$-${\mathcal{K}}$-equivalence[J]. Journal of East China Normal University (Natural Sciences), 2013, (3): 169-175.
Citation: XU Jing-bo, CHEN Liang, SUN Wei-zhi. Implicit function theorem and codimension estimation relative to ${\bm t}$-${\bm P}$-${\mathcal{K}}$-equivalence[J]. Journal of East China Normal University (Natural Sciences), 2013, (3): 169-175.

{${\bm t}$-${\bm P}$-${\mathcal{\bm K}}$-等价的隐函数定理与余维估计

详细信息
  • 中图分类号: O189.33

Implicit function theorem and codimension estimation relative to ${\bm t}$-${\bm P}$-${\mathcal{K}}$-equivalence

  • 摘要: 证得光滑映射芽在\,${t}$-${P}$-${\mathcal{K}}$-等价关系下的隐函数定理, 并对其余维进行估计. 所得结果可为对具有区别参数的光滑映射芽的分类研究提供有力工具, 也可成为讨论完全可积微分方程芽分支的基础.
  • [1] {1}

    MATHER J N. Stability of\,$C^{\infty}$\,mappings, Ⅰ: The division

    theorem[J]. Ann of Math, 1968, 87(2): 89--104.
    {2}

    MATHER J N. Stability of\,$C^{\infty}$\,mappings, Ⅱ: Infinitesimal

    stability implies stability[J]. Ann of Math, 1969, 89(2): 254-291.
    {3}

    MATHER J N. Stability of\,$C^{\infty}$\,mappings, Ⅲ: Finitely

    determined map germs[J]. Publ Math IHES, 1968: 279-308.
    {4}

    MATHER J N.  Stability of\,$C^{\infty}$\,mappings, Ⅳ:

    Classification of stable germs by R-algebras[J]. Publ Math IHES,

    1969: 223--248.
    {5}

    MATHER J N. Stability of mappings, Ⅴ: Transversality[J]. Advances

    In Mathematics, 1970: 301-336.
    {6}

    MATHER J N. Stability of   mappings, Ⅵ: The nice dimensions[J].

    Proc of Liverpool Symposium I, 1970: 207-253.
    {7}

    BIRBRAIR L, COSTA J C F, FERNANDES A. Finiteness theorem for

    topological contact equivalence of map germs[J]. Hokkaido

    Mathematical Journal, 2009, 38: 511-517.
    {8}

    IZUMIYA S. Perestroikas of optical wave fronts and graphlike

    Legendrian unfoldings[J]. J Diff Geom, 1993, 38: 485-500.
    {9}

    ZAKALYUKIN V M. Reconstruction of fronts and caustics depending on a

    parameter and versality of mappings[J]. J of Sovient Math, 1984, 27:

    2713-2735.
    {10}

    TAKAHASHI M. Bifurcations of completely integrable first-order

    ordinary differential equations[J]. Journal of Mathematical

    Sciences. 2007, 144(1): 3854--3869.
    {11}

    TSUKADA T. A generic classification of function germs with respect

    to the reticular equivalence[J]. Hokkaido Mathematical Journal,

    2009, 38: 177-203.
    {12}

    IZUMIYA S. Generic bifurcations of varieties[J]. Manuscripta Math,

    1984, 46: 137-164.
  • 加载中
计量
  • 文章访问数:  1704
  • HTML全文浏览量:  2
  • PDF下载量:  1995
  • 被引次数: 0
出版历程
  • 收稿日期:  2012-09-01
  • 修回日期:  2012-12-01
  • 刊出日期:  2013-05-25

目录

    /

    返回文章
    返回